# SDR USAA2009061991516

- Difficulty date: June 17, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 36,119 hours, 14,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 48 - EMERGENCY LIGHTS  - EMERGENCY LIGHT LENS  MISSING ON SEAT 3 AIRCRAFT LEFT.  REPLACED EMERGENCY LIGHT LENS.  OPERATIONAL CHECK WAS GOOD.
